Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sensitive skin
Jun 24, 2007

I have really sensitive On my stomach and chest, It started three weeks ago on the tops of my legs and has moved up my body, my legs are now fine. There is no itching, rash or redness. Ive been to my JPO who is at a loss. Do you think it might be a side effect of my therapy?

Many thanks

Ian

Response from Dr. Henry

You don't mentions which HIV treatment you are taking but it would be unusual to have the symptoms localized to the regions and character you described be due to one of the antiretroviral drugs but more details would be helpful. KH



Previous
Ziagen sensitivity
Next
irs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement